# SDR USAA2012072400023

- Difficulty date: July 14, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 36,985 hours, 16,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON SEAT TRACK BETWEEN FR59 TO FR60, -Y1292.  REPLACED SEAT TRACK BETWEEN FR59 TO FR60, -Y1292 IAW A320 SRM 51-74-00, SRM 53-41-15.
